Alert archive / California / Gale Warnings in 2016

Gale Warning 19, NWS San Francisco Bay Area, CA

September 6, 2016

NWS San Francisco Bay Area, CA issued this gale warning at Sep 6, 2016, 9:03 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2016, 9:03 PM PDT (04:03 UTC)
Expired
Sep 7, 2016, 3:00 AM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

736 
WHUS76 KMTR 070403
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
903 PM PDT TUE SEP 6 2016

PZZ530-070515-
/O.EXP.KMTR.SC.Y.0191.000000T0000Z-160907T0400Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-071215-
/O.UPG.KMTR.SC.Y.0187.000000T0000Z-160908T1600Z/
/O.NEW.KMTR.GL.W.0019.160907T0403Z-160907T1000Z/
/O.EXB.KMTR.SC.Y.0191.160907T1000Z-160908T1600Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
903 PM PDT TUE SEP 6 2016

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM PDT
THURSDAY.

* HIGH PRESSURE STRENGTHENING OVER THE EASTERN PACIFIC WILL
MAINTAIN STRONG AND GUSTY NORTHWEST WINDS ACROSS THE COASTAL
WATERS THROUGH MID-WEEK. STRONGEST WINDS WILL REMAIN OVER THE
NORTHERN OUTER WATERS WITH GALE FORCE GUSTS EXPECTED THROUGH LATE
TONIGHT.

  WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-071215-
/O.CON.KMTR.SC.Y.0191.000000T0000Z-160908T1600Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-071215-
/O.CON.KMTR.SC.Y.0191.000000T0000Z-160908T0100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-071215-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160907T1300Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-071215-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160908T0100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-071215-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160907T1300Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-071000-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160907T1000Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ565-071000-
/O.CON.KMTR.SC.Y.0197.000000T0000Z-160907T1000Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
903 PM PDT TUE SEP 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
837 
WHUS76 KMTR 071027
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
327 AM PDT WED SEP 7 2016


PZZ570-071830-
/O.EXP.KMTR.GL.W.0019.000000T0000Z-160907T1000Z/
/O.EXT.KMTR.SC.Y.0191.000000T0000Z-160909T0100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THURSDAY...
...GALE WARNING HAS EXPIRED...

* HIGH PRESSURE STRENGTHENING OVER THE EASTERN PACIFIC WILL 
  MAINTAIN STRONG AND GUSTY NORTHWEST WINDS ACROSS THE COASTAL 
  WATERS THROUGH MID-WEEK. STRONGEST WINDS WILL REMAIN OVER THE 
  NORTHERN OUTER WATERS WITH GALE FORCE GUSTS EXPECTED THROUGH 
  LATE TONIGHT.

 WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR  
OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP  
FOR MORE DETAILS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-071130-
/O.EXP.KMTR.SC.Y.0187.000000T0000Z-160907T1000Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ565-071130-
/O.EXP.KMTR.SC.Y.0197.000000T0000Z-160907T1000Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ571-071830-
/O.EXT.KMTR.SC.Y.0191.000000T0000Z-160908T1300Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-071830-
/O.EXT.KMTR.SC.Y.0187.000000T0000Z-160908T0100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-071830-
/O.CON.KMTR.SC.Y.0191.000000T0000Z-160908T0100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-071830-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160908T0100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-071300-
/O.CON.KMTR.SC.Y.0187.000000T0000Z-160907T1300Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
327 AM PDT WED SEP 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY
THIS MORNING...

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Sep 6, 5:24 PM PDT, 3 hours 39 minutes earlier.

Area forecast discussion, Sep 6, 5:24 PM PDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
524 PM PDT TUE SEP 6 2016

.SYNOPSIS...A warming trend will continue today and peak on
Wednesday as high pressure builds over our region. Low clouds
will be limited and remain mostly confined to coastal areas
through midweek as well. Onshore flow will increase late in the
week as the high pressure weakens and allows for temperatures to
fall back to near seasonal averages.

&&

.DISCUSSION...as of 1:30 PM PDT Tuesday...As expected today has
turned out to be sunny across our entire region due to a moderate
northerly flow at the surface, a building ridge of high pressure,
and a marine layer that is virtually nil. Satellite does show some
clouds well to our west, however these are not forecast to return
for at least a couple of days.

Temperatures have been running ahead of yesterday at this time
with a few spots more than 10 degrees warmer. Even coastal spots
have seen a decent bump in numbers with many locations near
beaches in the mid 60s to mid 70s.

The ridge of high pressure will further build into our region for
tomorrow while 850 MB temps increase another degree or so. This
will help to produce some of the warmest highs we have had in a
long time -- especially at the coast. In some cases, Wednesday
will be the warmest since June (although we will generally be far
from any records) with beaches getting into the 70s to mid 80s.
Inland spots will see very warm to hot readings with widespread
upper 80s to around 100. A few of our warmest locations will soar
into the lower 100s.

Temperatures will slowly decrease starting on thursday as the
ridge flattens out and the surface flow begins to switch to more
onshore. Look for a 3 to 7 degree drop on Thursday and Friday
which will cool us back into the normal/slightly below normal
range. The marine layer will also start to rebuild with overnight
clouds and patchy fog expected at the coast and some adjacent
valley spots.

Longer range forecast continues the dry weather through the end of
next week.

&&

.AVIATION...as of 5:00 PM PDT Tuesday...For 00Z Tafs. Mainly clear
skies will prevail through the forecast period. Low clouds are
anticipated to return to the coast tonight with minimal intrusion
inland under a very shallow marine layer. Moderate west winds
expected through this evening with light and variable winds
overnight.

Vicinity of KSFO...VFR. Moderate onshore flow around 20 kt will
gradually ease this evening becoming light overnight.

High confidence.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR conditions through at least 04Z and
06z tonight for KSNS and KMRY respectively. LIFR to VLIFR
conditions expected again between 07Z and 16Z. VFR conditions will
return once the fog and low clouds clear around 16Z. Light to
moderate westerly winds becoming light and variable overnight.

&&

.FIRE WEATHER...as of 03:55 AM PDT Tuesday...The warming and
drying trend that got underway on Monday will continue today
before peaking Wednesday afternoon as high pressure builds over
the region. Temperatures above the compressed marine layer (around
500-800 feet in depth) are already much warmer compared to 24
hours ago based off of current observations. With this, do expect
relative humidity recoveries to be poor in the hills the next
couple of days. Mostly light northerly winds will persist and
become light offshore at times tonight through Wednesday. Winds
are then expected to become light and variable to light southerly
Wednesday night and Thursday. As the ridge aloft weakens late in
the week, onshore flow will increase, temperatures will cool and
the marine layer is forecast to deepen slightly through the
upcoming weekend.

&&

.MARINE...as of 1:43 PM PDT Tuesday...Not much to update from
last marine package. Gusty northwest winds will prevail over the
coastal waters through tomorrow and into thursday morning for the
outer waters. Small craft advisory will be monitored for the
northern San Francisco bay tomorrow afternoon. Surface high
pressure then builds in Thursday evening and will make winds
light and variable through at least the weekend.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm from 6 PM until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 6 PM until 3 AM
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...SF Bay until 9 PM

&&

PUBLIC FORECAST: Bell
AVIATION: CW
MARINE: BAM
FIRE WEATHER: RGass

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
Hazardous weather outlook, Sep 6, 6:46 PM PDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
646 PM PDT TUE SEP 6 2016

CAZ006-505>513-516>518-528>530-072200-
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
646 PM PDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO AND
MONTEREY BAY REGION.

.DAY ONE...TODAY AND TONIGHT

WARMER WEATHER CAN BE EXPECTED TODAY. LOOK FOR 60S TO MID 70S AT
THE COAST WITH 80S TO MID 90S INLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EVEN WARMER READINGS ARE EXPECTED ON WEDNESDAY. HIGHS WILL WARM TO
THE 70S TO MID 80S COASTAL AREAS AND 90S TO LOWER 100S INLAND.
POTENTIAL HEALTH IMPACTS FROM HEAT ARE EXPECTED TO BE MINOR IN
ALMOST ALL URBAN LOCATIONS. TEMPERATURES WILL COOL STARTING ON
THURSDAY.

Nearby

Gale Warnings in California, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.